# SDR MASA200601613

- Difficulty date: June 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 3,235 hours, 2,418 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 771409D
- Part serial: M1808
- Condition: Broken
- Location: Slat
- Part time: 3,234 hours, 2,418 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE DAMAGED THE LT SLAT CAUSING A SLAT FAULT.   MX FOUND BOTH LT SLAT DISCONNECT SENSORS BROKEN.  MX R2 LT SLAT DISCONNECT SENSORS. (6-16-06)
